# SDR R61A201311071151

- Difficulty date: November 7, 2013
- Submitted: November 16, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: NAS6703U2
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  APU EXHUST COLLECTOR CORRODED AROUND BOLTS AND SEAMS EXHUST LEAK ON SEAM.  MX R & R CORRODED HARDWARE ON APU EXHAUST COLLECTOR IAW 20-10-01,  REMOVED REMAINING CORROSION IAW SRM 51-12-02. PN NAS6703U2 BOLT.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
